Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Hysterectomy done. Got red, swollen and burning rashes on vagina. Will estrogen cream hepls?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 304 Questions
Question
Hi, I am a 30 year old woman. Two years ago I had a hyst. I have only had 1 sexual partner. 3 months ago I got this red swollen burning rash on my vagina. Mostly the vulva, and on the outside of the lips. Clit is sore and redned. I have been to doctors and gyno. No bacterial infection, no yeast infection and no sexually transmitted diseases have been found. I was wondering could this been due to lack of estrogen, or hormonal issue.The doctors and I have tried everything, nothing is seeming to work. I have not tried estrogen cream. Do you think it would help?
Posted Tue, 21 Aug 2012 in Women's Health
 
 
Answered by Dr. Rohit Batra 23 minutes later
Dear Patient,
Thanks for your query.
Once you have got all the investigations done, its very unlikely that you might be suffering from any kind of infection.
Repeated washing and cleaning can also sometimes lead to such a situation and hence if you are cleaning it repeatedly please stop.
Also wear loose clothes so that the area can get some aeration.
Bland moistuisers can be tried first and if the things dont improve estrogen cream can be tried with a dermatologists consultation.

Regards
Dr.Rohit Batra
Above answer was peer-reviewed by
 
Follow-up: Hysterectomy done. Got red, swollen and burning rashes on vagina. Will estrogen cream hepls? 35 minutes later
I am definately not cleaning repeatedly. Keeping the area dry, and loose clothes all that. It has truely been a nightmare, struggling with it for three months. Is this irritation normal for someone going through menapause? I have never heard of this happening. Can vaginal dryness really be this severe? The burning can get pretty intense at times. Can low estrogen levels be what is causing it?
 
 
Answered by Dr. Rohit Batra 7 hours later
Dear Patient,
Thanks for your follow up query.
Yes low estrogen level can cause such a situation in menopause and estrogen creams can help you get free from symptoms.
The condition is common and is nothing to worry about.

Regards

Dr XXXXXXX Batra
Above answer was peer-reviewed by
 
Follow-up: Hysterectomy done. Got red, swollen and burning rashes on vagina. Will estrogen cream hepls? 1 hour later
Thank You so very much! You have eased my mind.
 
 
Answered by Dr. Rohit Batra 19 hours later
Dear Patient,
You are always welcome at XXXXXXX for your health queries in future.

Regards

Dr.Rohit Batra
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor